# SDR UIEA2019060604406

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 85,475 hours, 24,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, FOUND FLT DECK EMERGENCY EXIT LIGHT INOP.  OPERATIONAL CHECK OK IAW B767 AMM 33-51-00-715-200.
